American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6

[91] W. R. Madych and S. A. Nelson. Multivariate interpolation and conditionally positive definite functions. II . Math. Comp. 54 (1990) 211-230. MR 993931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] N. Dyn and A. Ron. Local approximation by certain spaces of exponential polynomials, approximation order of exponential box splines, and related interpolation problems . Trans. Amer. Math. Soc. 319 (1990) 381-403. MR 956032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Edward Neuman. Inequalities involving multivariate convex functions. II . Proc. Amer. Math. Soc. 109 (1990) 965-974. MR 1009996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Charles K. Chui and Tian Xiao He. Bivariate $C\sp 1$ quadratic finite elements and vertex splines . Math. Comp. 54 (1990) 169-187. MR 993926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Charles K. Chui and Tian Xiao He. On the dimension of bivariate superspline spaces . Math. Comp. 53 (1989) 219-234. MR 969483.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] G. Meinardus, G. Nürnberger, M. Sommer and H. Strauss. Algorithms for piecewise polynomials and splines with free knots . Math. Comp. 53 (1989) 235-247. MR 969492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] D. Zwick. Characterizing shape preserving $L\sb 1$-approximation . Proc. Amer. Math. Soc. 103 (1988) 1139-1146. MR 954996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Louis J. Billera. Homology of smooth splines: generic triangulations and a conjecture of Strang . Trans. Amer. Math. Soc. 310 (1988) 325-340. MR 965757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Asher Ben-Artzi and Amos Ron. Translates of exponential box splines and their related spaces . Trans. Amer. Math. Soc. 309 (1988) 683-710. MR 961608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Wolfgang Dahmen and Charles A. Micchelli. The number of solutions to linear Diophantine equations and multivariate splines . Trans. Amer. Math. Soc. 308 (1988) 509-532. MR 951619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Charles K. Chui, Harvey Diamond and Louise A. Raphael. Interpolation by multivariate splines . Math. Comp. 51 (1988) 203-218. MR 942150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Morten Dæhlen and Tom Lyche. Bivariate interpolation with quadratic box splines . Math. Comp. 51 (1988) 219-230. MR 942151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Thomas A. Grandine. The stable evaluation of multivariate simplex splines . Math. Comp. 50 (1988) 197-205. MR 917827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Ronald A. DeVore and Vasil A. Popov. Interpolation of Besov spaces . Trans. Amer. Math. Soc. 305 (1988) 397-414. MR 920166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Rong Qing Jia. $L\sb \infty$-boundedness of $L\sb 2$-projections on splines for a multiple geometric mesh . Math. Comp. 48 (1987) 675-690. MR 878699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Charles K. Chui and Harvey Diamond. A natural formulation of quasi-interpolation by multivariate splines . Proc. Amer. Math. Soc. 99 (1987) 643-646. MR 877032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] C. K. Chui, K. Jetter and J. D. Ward. Cardinal interpolation by multivariate splines . Math. Comp. 48 (1987) 711-724. MR 878701.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] M. Crouzeix and V. Thomée. The stability in $L\sb p$ and $W\sp 1\sb p$ of the $L\sb 2$-projection onto finite element function spaces . Math. Comp. 48 (1987) 521-532. MR 878688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Holger Mettke. Convex interpolation by splines of arbitrary degree . Math. Comp. 46 (1986) 567-576. MR 829626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] D. Bini and M. Capovani. A class of cubic splines obtained through minimum conditions . Math. Comp. 46 (1986) 191-202. MR 815840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Rong Qing Jia. A counterexample to a result concerning controlled approximation . Proc. Amer. Math. Soc. 97 (1986) 647-654. MR 845982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Paolo Costantini. On monotone and convex spline interpolation . Math. Comp. 46 (1986) 203-214. MR 815841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Rong Qing Jia. Approximation order from certain spaces of smooth bivariate splines on a three-direction mesh . Trans. Amer. Math. Soc. 295 (1986) 199-212. MR 831196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[115] C. de Boor and R. DeVore. Partitions of unity and approximation . Proc. Amer. Math. Soc. 93 (1985) 705-709. MR 776207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] C. de Boor and R. DeVore. A geometric proof of total positivity for spline interpolation . Math. Comp. 45 (1985) 497-504. MR 804938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Wolfgang Dahmen and Charles A. Micchelli. On the solution of certain systems of partial difference equations and linear dependence of translates of box splines . Trans. Amer. Math. Soc. 292 (1985) 305-320. MR 805964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Wolfgang Dahmen and Charles A. Micchelli. Some results on box splines. Bull. Amer. Math. Soc. 11 (1984) 147-150. MR 741727.
Abstract, references, and article information   
View Article: PDF

[119] Han Lin Chen and Tron Hvaring. Approximation of complex harmonic functions by complex harmonic splines . Math. Comp. 42 (1984) 151-164. MR 725990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Wolfgang A. Dahmen and Charles A. Micchelli. On the linear independence of multivariate $B$-splines. II. Complete configurations . Math. Comp. 41 (1983) 143-163. MR 701630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 161 found      Go to page: 1 2 3 4 5 6